General Closed-Form Solutions to the Dynamic Optimization Problem in Incomplete Markets
Moawia Alghalith
.
DOI: 10.4236/am.2011.24054   PDF   HTML     4,003 Downloads   7,667 Views   Citations

Abstract

In this paper, we provide general closed-form solutions to the incomplete-market random-coefficient dynamic optimization problem without the restrictive assumption of exponential or HARA utility function. Moreover, we explicitly express the optimal portfolio as a function of the optimal consumption and show the impact of optimal consumption on the optimal portfolio.

Share and Cite:

M. Alghalith, "General Closed-Form Solutions to the Dynamic Optimization Problem in Incomplete Markets," Applied Mathematics, Vol. 2 No. 4, 2011, pp. 433-435. doi: 10.4236/am.2011.24054.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] E. Bayraktar and V. Young, “Optimal Investment Strategy to Minimize Occupation Time,” Annals of Operations Research, Vol. 176, No. 1, 2010, pp. 389-408. doi:10.1007/s10479-008-0467-2
[2] E. Bayraktar and M. Ludkovski, “Inventory Management with Partially Observed Nonstationary Demand,” Annals of Operations Research, Vol. 176, No. 1, 2010, pp. 7-39. doi:10.1007/s10479-009-0513-8
[3] M. Alghalith, “A New Stochastic Factor Model: General Explicit Solutions,” Applied Mathematics Letters, Vol. 22, No. 12, 2009, pp. 1852-1854. doi:10.1016/j.aml.2009.07.011
[4] F. Focardi and F. Fabozzi, “The Mathematics of Financial Modeling and Investment Management,” Wiley E-Series, 2004.
[5] W. Fleming, “Some Optimal Investment, Production and Consumption Models,” Contemporary Mathematics, Vol. 351, 2004, pp 115-124.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.